On one class of topological *-algebras with standard identities

  • S. V. Tishchenko

Abstract

Let A be a unital semisimple topological nuclear *-algebra over C and let Z be its center. Then A is topologically isomorphic to M n (Z) if and only if A satisfies the standart identity and the maximality condition.
Published
25.01.2007
How to Cite
TishchenkoS. V. “On One Class of Topological *-Algebras With Standard Identities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 1, Jan. 2007, pp. 140–143, http://umj.imath.kiev.ua/index.php/umj/article/view/3298.
Section
Short communications